Again Used Lidocaine for a Bad Spike, Also Took Clotiazepam — Maybe Need Antidepressants? Help!

Discussion in 'Support' started by tinnitube, Oct 15, 2016.

tinnitus forum
    1. tinnitube
      Supportive

      tinnitube Member

      Location:
      Viña del Mar (CHILE)
      Tinnitus Since:
      08/2105
      Cause of Tinnitus:
      damn virus
      Hello all, it's been a little while since my last post, but I read all the time.

      These last four days I was having a little more powerful spike until today when it became really bad.

      I had to use Lidocaine again to calm down the spike. It calmed like 70% of it.

      I also had to take Clotiazepam 5 mg.

      What a nightmare.

      During the peaceful stage while using Lidocaine I felt normal for some minutes, was like landing again on a peaceful place, while being there for a while arriving from a 1 year and 2 months war. :(

      I think I will have to start antidepressants because the tinnitus is giving me very dark thoughts but I'm scared the ADs can spike the tinnitus, so what to do? :(
       
    2. Michael B

      Michael B Member

      If you need to take an antidepressant, research one that doesn't contribute to tinnitus. Your doc should be able to help you.
       
    3. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      Mirtazepine ...

      5htp, tryptophan, vit d, samE

      Out of these, id take 5htp

      Mindfulness cbt is helpful to counter mood ...
       
      • Agree Agree x 1
    4. Tweaker
      Doubtful

      Tweaker Member Benefactor

      Location:
      UK
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      Noise exposure
      Out of interest how do you administer lidocaine?
       
      • Good Question Good Question x 1
    5. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise..no idea.. unicorns?
      I agree when @DebInAustralia. If you need to take an AD, try Mirtazepine as it has a good track record for not causing tinnitus. It will also help you sleep at night.
       
    6. tinnitube
      Supportive

      tinnitube Member

      Location:
      Viña del Mar (CHILE)
      Tinnitus Since:
      08/2105
      Cause of Tinnitus:
      damn virus
      Thank you guys , Tweaker ; Im a Doctor so I have access to it , I use it IV only in super spikes , I was trying sertraline and in a few days I got the spike , but from the first dose I notice my T was building up some strength until the third or fourth day was hell . Today my T spike is almost gone , :) but yesterday I was very bad , is it either coming back to swimming and cycling or Ill have to use something to keep my mood up . Thank you for the suggestion about Mirtazapina ...
       
    7. Kazue

      Kazue Member

      Location:
      USA
      Tinnitus Since:
      09/19/2016
      Cause of Tinnitus:
      Unknown
      Please be careful with the antidepressants because they are habit forming. When you get off them you body will have BAD withdraw symptoms. If you feel yourself getting addicted, stop taking them. But of course, save some for bad spikes and for sleep. You should try and look into some oils to put on your pillow to help calm you. Any health store will have them. We are here for you. I hope your spike will die down soon. Stay strong.
       
    8. Mahr
      Tired

      Mahr Member Benefactor

      Location:
      The Netherlands
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      unknown, probably hair cell damage
      Ad makes me a bit knumb, but it's fine. I allready got the T, decreasing the dosis does not help, stopping it makes live harder so I'll just swallow the meds and hope and pray for a cure..
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.